JournalsrsmupVol. 144pp. 45–60

Algebraic entropies of commuting endomorphisms of torsion abelian groups

  • Andrzej Biś

    Unicersity of Łódź, Poland
  • Dikran Dikranjan

    Università di Udine, Italy
  • Anna Giordano Bruno

    Università di Udine, Italy
  • Luchezar Stoyanov

    The University of Western Australia, Perth, Australia
Algebraic entropies of commuting endomorphisms of torsion abelian groups cover
Download PDF

A subscription is required to access this article.

Abstract

For actions of mm commuting endomorphisms of a torsion abelian group we compute the algebraic entropy and the algebraic receptive entropy, showing that the latter one takes finite positive values in many cases when the former one vanishes.

Cite this article

Andrzej Biś, Dikran Dikranjan, Anna Giordano Bruno, Luchezar Stoyanov, Algebraic entropies of commuting endomorphisms of torsion abelian groups. Rend. Sem. Mat. Univ. Padova 144 (2020), pp. 45–60

DOI 10.4171/RSMUP/55